Conformally Covariant Bi-differential Operators on a Simple Real Jordan Algebra

Salem Ben Saïd, Jean Louis Clerc, Khalid Koufany

Research output: Contribution to journalArticlepeer-review

7 Citations (Scopus)

Abstract

For a simple real Jordan algebra V, a family of bi-differential operators from C (V×V) to C∞ (V) is constructed. These operators are covariant under the rational action of the conformal group of V. They generalize the classical Rankin-Cohen brackets (caseV=}).

Original languageEnglish
Pages (from-to)2287-2351
Number of pages65
JournalInternational Mathematics Research Notices
Volume2020
Issue number8
DOIs
Publication statusPublished - Apr 24 2020
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'Conformally Covariant Bi-differential Operators on a Simple Real Jordan Algebra'. Together they form a unique fingerprint.

Cite this